# SDR 2007UALA04408

- Difficulty date: October 25, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 48,686 hours, 17,148 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE - R ENGINE FIRE LOOP 2.
